NON-COMPACT DOUGLAS-PLATEAU PROBLEM BOUNDED BY A LINE AND A JORDAN CURVE
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 511-520
Printed July 1, 2005
Sun Sook Jin
Kyung Hee University
Abstract : In this article, we prove the existence of a minimal annulus bounded by a Jordan curve and a straight line.
Keywords : Douglas-Plateau problem, minimal surfaces, Riemann's minimal examples, Courant-Lebesgue lemma.
MSC numbers : 53A10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd